# SDR DALA1166800951

- Difficulty date: November 30, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 58,053 hours, 43,350 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 24D IN THE CABIN, WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE, REPAIRED IT WITH A SPLICE.  THE SYSTEM RETURNED TO NORMAL OPERATION.
